# SDR SWAA2016092608101

- Difficulty date: September 1, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 41,958 hours, 24,382 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 113A915014
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FORWARD EDGE NR 8 FLAP TRACK FAIRING ACCESS PANEL 644BB DELAMINATED.  REPAIRED FLAP TRACK IAW EA AND SRM.
